Medical Questions > Womens Health > Menstruation Forum

bleeding cramping 2 weeks after period

Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
two weeks ago i got my period which lasted 6 days. me and my boyfriend had unprotected sex on the 6 of nevember my period came on on the 11-16 of november. me and my boyfriend had nprotected sex again on the 20th. i started taking my birth control pills on the 16, 17, 18, and 19. i forgot to take it on the 20 which is wen me and my boyfriend had sex. i started experiencing vaginal bleeding on the 26,27,28, and im still bleeding today. i have had bad stomach cramps and a slight headache. i dont suppose to get my period until 2 more weekd from now. what could this be?? baffle
Did you find this post helpful?
|

User Profile
replied November 30th, 2010
Hi,
Welcome to ehealthforum.
If you were on first pack of birth control pills, then you will not be protected. The time when you had intercourse corresponds to be during your probable fertile period. The symptoms that you experience at present could be suggestive of pregnancy. Consider to stop using the pills until it is confirmed that you are not pregnant.
Take care.



|
Did you find this post helpful?

replied April 15th, 2012
Me and my partner have been trying for a bby i had my period it ended last thurs and now im bleeding with stomach cramps what does this mean
|
Did you find this post helpful?

replied April 15th, 2012
Womans problems
Me and my partner have been trying for a bby i had my period it ended last thurs and now im bleeding with stomach cramps what does this mean
|
Did you find this post helpful?

replied June 17th, 2012
i stoped the depo 4 weeks ago i had a period 1 week later and ive been having unprotected sex ever since im due my period in 2 weeks but now im having slight cramping on my right hand side whitch comes and goes also some light bleeding feeling light headed could i be pregnant i only had 1 shot of depo and my periods were regular b 4 that ive had 3 healthy babys
|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Menstruation , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.